I was on exforge for high BP when I started having breathing problems. (choking and stranguling, the doc changed me to cardizeum CD. I am so tired though that I am wondering will it get better after it is in my system better?/?
- Cardizem Information for Consumers
- Cardizem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardizem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
trouble sleeping need sleeping tablet
1 answer • 9 Jan 2010
I have been taking Cardizem CD for over a year &the last four days my blood pressure has hit 132/94?
... to 139/104 I have just in the past couple days lost appetite & I am doing what I was told as well as what I have acquired from reading about ...
1 answer • 4 Jan 2011
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
0 answers • 18 Jan 2014
I started taking it today for the first time for my high blood pressure. I have never had high blood pressure until just recently due to a lot of ...
1 answer • 27 Mar 2014